MathSciNet Relay Station
MathSciNet bibliographic data
MR36877 (12,178a) 41.1X
Grosswald, Emil On a simple property of the derivatives of Legendre's polynomials. Proc. Amer. Math. Soc. 1, (1950). 553–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement